# SDR AWXA200600473

- Difficulty date: February 25, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1013081
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C06 CHECK DISCOVERED AFT GALLEY EMERGENCY EXIT LIGHT HAD BROKEN WIRES.  MAINTENANCE REPAIRED THE AFT GALLEY EMERGENCY EXIT LIGHT WIRES IAW AIRBUS ESPM 20-43-11.  OPERATIONAL CHECKS WERE GOOD IAW AMERICA WEST AIRLINES TASK CARD F1C33301.
